The Annals of Mathematical Statistics

Non-Discounted Denumerable Markovian Decision Models

Sheldon M. Ross

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 412-423.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698405

Digital Object Identifier
doi:10.1214/aoms/1177698405

Mathematical Reviews number (MathSciNet)
MR226933

Zentralblatt MATH identifier
0157.50504

JSTOR
links.jstor.org

Citation

Ross, Sheldon M. Non-Discounted Denumerable Markovian Decision Models. Ann. Math. Statist. 39 (1968), no. 2, 412--423. doi:10.1214/aoms/1177698405. https://projecteuclid.org/euclid.aoms/1177698405


Export citation